Complutense University Library

Real-Analytic Negligibility of Points and Subspaces in Banach Spaces, with Applications

Azagra Rueda, Daniel and Dobrowolski, Tadeusz (2002) Real-Analytic Negligibility of Points and Subspaces in Banach Spaces, with Applications. Canadian Mathematical Bulletin, 45 (1). pp. 3-10. ISSN 0008-4395

[img]
Preview
PDF
124kB

Official URL: http://www.cms.math.ca/cmb/

View download statistics for this eprint

==>>> Export to other formats

Abstract

We prove that every infinite-dimensional Banach space X having a (not necessarily equivalent) real-analytic norm is real-analytic diffeomorphic to X \ {0}. More generally, if X is an infinite-dimensional Banach space and F is a closed subspace of X such that there is a real-analytic seminorm on X whose set of zeros is F, and X / F is infinite-dimensional, then X and X \ F are real-analytic diffeomorphic. As an application we show the existence of real-analytic free actions of the circle and the n-torus on certain Banach spaces

Item Type:Article
Uncontrolled Keywords:Real-analytic diffeomorphic; Real-analytic seminorm
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:13960
Deposited On:25 Nov 2011 12:30
Last Modified:06 Feb 2014 09:56

Repository Staff Only: item control page